# SDR 2020FA0000111

- Difficulty date: April 5, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N4992X
- Make and model: Ayres S-2R
- Aircraft serial: 5037R
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 2020343R
- Condition: Nicked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A NICK WAS FOUND IN THE RIGHT WING UPPER SPAR CAP AT WS 68.0 DURING THE ANNUAL INSPECTION.  AN EDDY CURRENT INSPECTION WAS ACCOMPLISHED WHICH CONFIRMED A CRACK AT THIS LOCATION.  THE WINGS ON THIS ACFT WERE INSTALLED ON THIS ACFT 07/18/2011, THEY WERE REMOVED FROM ACFT N5613X SN1818R.  TOTAL TIME ON THE WINGS AT THIS INSTALLATION WAS 6068 HOURS.  TOTAL CURRENT TIME ON WINGS IS 6816.9 HOURS.  LAS EDDY CURRENT INSPECTION WAS DONE ON 08/14/2013, 517.7
